Top answers from doctors based on your search:
Disclaimer

dietary supplement adverse effects

A 27-year-old male asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Safety: More and more reports suggest that chronic use of ppi's are not safe. H2 blockers like zantac and pepcid are probably safer. Pepcid is probably the mo ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 25-year-old female asked:
Dr. Krishna Kumar
55 years experience Psychiatry
Lexapro (escitalopram) weight gain: I commend you for your desire to lose weight. Lexapro is for depression and anxiety, it can have side effects of weight gain, anxiety and depression. ... Read More
1
1 comment
Dr. Matt Wachsman
36 years experience Internal Medicine
The supplements: at best are worthless. There have been some reports of supplements laced with drugs. Weight loss drugs overlap with the effects of lexapro (escitalopr ... Read More
A 32-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
See details: Spirulina is an algae rich in proteins, vitamins, minerals and carotenoids. Reported side effects include rashes, GI gas and bloating, mild fevers, gr ... Read More
A female asked:
Dr. Louise Andrew
46 years experience Emergency Medicine
Do you need them?: Safety all depends on the supplement (if it even IS what it says it is!) and dose. If you are pretty slim, dietary supplements are probably not neces ... Read More
A 32-year-old male asked:
Dr. Stevan Cordas
57 years experience Internal Medicine
Adverse effects: When consumed in high enough amounts, for a long enough time, or in combination with certain other substances, all chemicals can be toxic, including n ... Read More
A 48-year-old member asked:
Dr. Mark Diamond
46 years experience Pediatrics
Perhaps Serious: Depending upon the supplement, heart trouble, hypertension, strokes, and kidney trouble. Good diet should eliminate the need for dietary supplements i ... Read More
5
5 thanks
A 18-year-old female asked:
Dr. Darrell Herrington
34 years experience Family Medicine
Don't do that!: None of these anabolic substances are safe. You will experience several unwanted side effects, such as testicular atrophy, acne, anxiety, depression, ... Read More
A 50-year-old member asked:
Dr. Sergio Schabelman
48 years experience Cardiology
Triglicerides: Slow niacin is a medication and NOT a dietary supplement. It does improve lipid profile by diminishing triglycerides and improving HDL (good) cholest ... Read More
A 48-year-old member asked:
Dr. Daniel Lebowitz
24 years experience Anti-Aging Medicine
Green Tea is likely: safe for most adults. For more info, see: http://www.webmd.com/vitamins-supplements/ingredientmono-960-green%20tea.aspx?activeingredientid=960&ac ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Wm. Marcus Spurlock
40 years experience Preventive Medicine
Everyone!: Due to the pollutants, preservatives, microwave cooking and the age of our food when we eat it, virtually everyone should take dietary supplements to ... Read More
7
7 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month